# SDR SWAA2013021412670

- Difficulty date: January 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED ON VERT LEG AT BS 907 BETWEEN STRINGERS 26R AND 25R.  REPAIRED SHEAR TIE IAW SRM 53-00-07-2R-3 88324U 2FEB13.
